umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A non-model-based approach to bandwidth selection for kernel estimators of spatial intensity functions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.ORCID iD: 0000-0002-6721-8608
CWI/University of Twente.ORCID iD: 0000-0002-7941-2176
2018 (English)In: Biometrika, ISSN 0006-3444, E-ISSN 1464-3510, Vol. 105, no 2, p. 455-462Article in journal (Refereed) Published
Abstract [en]

We propose a new bandwidth selection method for kernel estimators of spatial point process intensity functions. The method is based on an optimality criterion motivated by the Campbell formula applied to the reciprocal intensity function. The new method is fully nonparametric, does not require knowledge of higher-order moments, and is not restricted to a specific class of point process. Our approach is computationally straightforward and does not require numerical approximation of integrals.

Place, publisher, year, edition, pages
Oxford University Press, 2018. Vol. 105, no 2, p. 455-462
Keywords [en]
Bandwidth selection, Campbell formula, Intensity function, Kernel estimation, Point process
National Category
Probability Theory and Statistics
Research subject
Statistics; Mathematical Statistics
Identifiers
URN: urn:nbn:se:umu:diva-145022DOI: 10.1093/biomet/asy001ISI: 000434111200014OAI: oai:DiVA.org:umu-145022DiVA, id: diva2:1183459
Available from: 2018-02-16 Created: 2018-02-16 Last updated: 2018-10-29Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Cronie, OttmarVan Lieshout, Marie-Colette N.M.

Search in DiVA

By author/editor
Cronie, OttmarVan Lieshout, Marie-Colette N.M.
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Biometrika
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 502 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf